# SDR MWEA010098

- Difficulty date: January 15, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 43,749 hours, 32,236 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 54447222
- Part serial: 841178
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO AND MANUAL PRESSURIZATION INOP.  CABIN PRESSURE CLIMBING AT GREATER THAN 1500 FEET PER MINUTE, MASK DROPPED.  FOUND LOOSE INSULATION BAG IN OUTFLOW VALVE.  REMOVED BAG, STOWED MASKS.
